| Model Number |
105-5082-145 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a middle cerebral artery thrombectomy to treat an ischemic stroke in the right middle cerebral artery, s ignificant resistance was encountered while delivering the solitaire fr 6x30 stent through the rebar 27 microcatheter in the mid-segment of the vessel.The resistance was in the middle of the catheter.Upon removal and inspection, the stent was found to have a kin k at the detachment point.The stent was replaced with a new device of the same model, and the procedure was completed successfully.No patient complications have been reported as a result of this event. the devices were prepared according to the instructions for use (ifu). the stroke onset to reperfusion time was 4 hours.The patient's vessel tortuosity was moderate.Ancillary devices include a g-max guide catheter.
Additional Manufacturer Narrative
Continuation of d10: product id sfr-6-30 (d031098); implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received stating that the cause of the event was not determined.A continuous saline flush was administered and maintained as indicated in the ifu.There was no kink/damage to the catheter observed after removal.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.